JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COMPACT TOEPLITZ OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 35, Issue 3,  2013, pp.343-350
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2013.35.3.343
 Title & Authors
COMPACT TOEPLITZ OPERATORS
Kang, Si Ho;
  PDF(new window)
 Abstract
In this paper we prove that if Toeplitz operators with symbols in RW satisfy as then is compact and also prove that if is compact then the Berezin transform of equals to zero on .
 Keywords
weighted Bergman spaces;Toeplitz operators;self-adjoint;Hilbert-Schmidt;compact operators;
 Language
English
 Cited by
 References
1.
S. Axler, Bergman spaces and their operators, Surveys of some recent results in operator theory, 1 (J. B. conway and B. B. Morrel, editors), Pitman Research Notes, Math. Ser. 171 (1988), 1-50.

2.
S. Axler and D. Zheng, Compact operators via the Berezin transform, Indiana Univ. Math. J. 47 (1998), 387-399.

3.
J. Miao and D. Zheng, Compact operators on Bergman spaces, Integral Equations and operator Theory, 48 (2004), 61-79. crossref(new window)

4.
S. H. Kang, Some Toeplitz operators and their Derivatives, J. Chungcheong Math. Soc. 24(4) (2011), 833-842.

5.
K. Zhu, Operator Theory in Function Spaces, Marcel Dekker, New york and Basel, 1990.